# SDR DL72S001586

- Difficulty date: August 15, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N545DA
- Make and model: Boeing 727232
- Aircraft serial: 22494
- Aircraft time: 56,178 hours, 41,912 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561322
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE AFT DOOR OPENING FRAME OF THE C2 CARGO DOOR AT FS 1142.7.  THE CORROSION WAS FOUND ON THE    FORWARD SIDE OF THE WEB.  THE DAMAGE WAS CUT OUT AND A REPAIR DOUBLER WAS INSTALLED AT MV.
